# SDR DALA2024081308077

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,700 hours, 29,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 CRACK INDICATION FOUND IN OPEN FASTENER HOLE 7 LOCATED ON FRAME 16L JO GGLE AREA. CORRECTIVE ACTION: CRACK INDICATIONS WERE FOUND AFFECTING FR16LH DOUBLE JOGGLE HOLES #7, #A & #19. (0497473)
